Alert archive / Alabama / Areal Flood Warnings in 2011
Areal Flood Warning 2, NWS Mobile, AL
NWS Mobile, AL issued this areal flood warning at Mar 9, 2011, 11:00 AM CST for Choctaw County, Alabama; Wayne County, Mississippi. It was in force for 5 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 9, 2011, 11:00 AM CST (17:00 UTC)
- Expired
- Mar 9, 2011, 3:43 PM CST
- In force
- 5 hr
- Issued by
- NWS Mobile, AL
- Area
- Storm-based polygon
- Flood severity
- None
Counties Choctaw County, AL, Wayne County, MS
The radar
The Mobile radar (KMOB), 129 km from the middle of the area, began a volume at 17:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Jackson, MS (KJAN), launched 12:00Z, 5.0 hours before the alert went out and 175 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 898 m above ground
- 0-6 km bulk shear
- 53 kt
- 0-1 km storm-relative helicity
- -132 m²/s²
- 0-3 km storm-relative helicity
- -197 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
956
WGUS44 KMOB 091700
FLWMOB
BULLETIN - EAS ACTIVATION REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE MOBILE AL
1100 AM CST WED MAR 9 2011
ALC023-MSC153-092300-
/O.NEW.KMOB.FA.W.0002.110309T1700Z-110309T2300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CHOCTAW AL-WAYNE MS-
1100 AM CST WED MAR 9 2011
THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A
* FLOOD WARNING FOR...
NORTHERN WAYNE COUNTY IN SOUTHEAST MISSISSIPPI...
THIS INCLUDES THE CITY OF WAYNESBORO...
SOUTHERN CHOCTAW COUNTY IN SOUTHWEST ALABAMA...
* UNTIL 500 PM CST WEDNESDAY
* AT 1057 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR RAINFALL
ESTIMATES INDICATE THAT AS MUCH AS 7 TO 9 INCHES OF RAIN HAS
FALLEN OVER THE AREA. THIS AREAL FLOOD WARNING REPLACES THE
EXPIRED FLASH FLOOD WARNING FOR THIS AREA DUE TO THE LONG
DURATION REQUIRED FOR THE HEAVY RAINFALL TO RUN OFF.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF CREEKS
AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...URBAN
AREAS...COUNTRY ROADS AND FARMLANDS ALONG THE BANKS OF
CREEKS...STREAMS AND OTHER LOW LYING AREAS ARE SUBJECT TO FLOODING.
TO REPORT AREAL FLOODING TO YOUR NATIONAL WEATHER SERVICE...CALL TOLL
FREE AT 1 8 7 7 6 3 3 6 7 7 2.
&&
LAT...LON 3199 8807 3196 8807 3195 8812 3193 8807
3190 8813 3186 8814 3183 8818 3177 8815
3175 8809 3171 8809 3170 8846 3168 8846
3158 8893 3183 8894 3185 8863 3189 8848
3194 8847
$$1 follow-up statement
349
WGUS84 KMOB 092143
FLSMOB
LOOD STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
343 PM CST WED MAR 9 2011
ALC023-MSC153-092153-
/O.CAN.KMOB.FA.W.0002.000000T0000Z-110309T2300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CHOCTAW AL-WAYNE MS-
343 PM CST WED MAR 9 2011
...THE FLOOD WARNING HAS BEEN CANCELLED FOR NORTHERN WAYNE AND
SOUTHERN CHOCTAW COUNTIES...
TO REPORT AREAL FLOODING TO YOUR NATIONAL WEATHER SERVICE...CALL TOLL
FREE AT 1 8 7 7 6 3 3 6 7 7 2.
LAT...LON 3199 8807 3196 8807 3195 8812 3193 8807
3190 8813 3186 8814 3183 8818 3177 8815
3175 8809 3171 8809 3170 8846 3168 8846
3158 8893 3183 8894 3185 8863 3189 8848
3194 8847
$$What forecasters said that day
The local office's own words before this areal flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this areal flood warning went out at Mar 9, 10:30 AM CST, 30 minutes earlier.
Area forecast discussion, Mar 9, 10:30 AM CST, 30 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE MOBILE AL
1030 AM CST WED MAR 9 2011
.UPDATE...QUICK UPDATE TO FORECAST PACKAGE TO REMOVE
BUTLER...MONROE...CONECUH AND CRENSHAW COUNTIES IN ALABAMA AND
GEORGE COUNTY IN MISSISSIPPI FROM TORNADO WATCH #46. OVERALL...
PREVIOUS FORECAST PACKAGE SEEMS ON TRACK WITH ONLY MINOR TWEAKS
MADE...DID KNOCK HIGH TEMPERATURES ACROSS THE REGION DOWN A FEW
DEGREES TODAY. /08
**********************PREVIOUS***************************
...TORNADO WATCH EASTERN TWO THIRDS TILL NOON...
...FLASH FLOOD WATCH ALL THE AREA TODAY...
...WIND ADVISORY ALL AREA TODAY...
.SHORT TERM...(TODAY AND TONIGHT)MAIN FOCUS THIS MORNING AND EARLY
THIS AFTERNOON WILL BE THE THREAT OF SEVERE THUNDERSTORMS MOVING IN
FROM THE WEST AND NORTHWEST ALONG WITH THE THREAT OF LOCALIZED
FLOODING MOSTLY OVER THE NORTHWARD PART OF THE CWFA EARLY TODAY THEN
TRANSITIONING FURTHER TO THE SOUTH MOSTLY OVER COASTAL SECTIONS OF
THE ALABAMA AND NORTHWEST FLORIDA BY EARLY THIS AFTERNOON. TO THE
WEST A 100 KT UPPER JET AXIS CONTINUES TO MOVE EASTWARD...REACHING
THE LOWER MS RIVER VALLEY BY AROUND MIDDAY WITH THE RIGHT ENTRANCE
REGION NOSING FURTHER TO THE EAST NEARING WESTERN SECTIONS OF THE
CWFA LATER THIS MORNING. THE GFS...ECMWF AND NAM DEPICT THIS PATTERN
WELL WITH THE GFS SLIGHTLY FASTER THAN THE OTHER 2 MODELS. ALL
MODELS ALSO SHOW THIS UPPER JET STRENGTHENING AS IT SHIFTS FURTHER
EAST LATER THIS MORNING RESULTING IN INCREASED LIFT IN THE LOWER
LEVELS AND UPPER DIVERGENCE ALOFT IN THE VICINITY OF THE RIGHT
ENTRANCE REGION. THIS FAVORABLE SIDE OF THE UPPER JET BECOMES MORE
IN PHASE WITH A 40 TO 45 KNOT H8 JET CORE OVER OUR AREA BY THIS TIME
LIKELY LEADING TO SOME EXPLOSIVE THUNDERSTORM GROWTH OVER SOME OF
OUR WESTERN SECTIONS OF THE CWFA BETWEEN 4 AND 9 AM. 0 TO 1 KM
HELICITY VALUES CONTINUE TO HOVER AROUND 300 M2/S2 FOR MOST AREAS
THIS MORNING LIKELY RESULTING IN MORE ROTATING CELLS THAN
NOT...SHIFTING EASTWARD THROUGHOUT THE DAY. AS A RESULT A TORNADO
WATCH HAS BEEN REISSUED FOR MOST OF THE WESTERN HALF OF THE CWFA
THIS MORNING WHICH WILL LIKELY BE BE EXTENDED FURTHER TO THE EAST BY
AROUND 8 OR 9 AM THIS MORNING. STAY TUNED FOR FURTHER UPDATES. AS
FOR THE FURTHER FLASH FLOODING POTENTIAL NEAR THE COAST LATER TODAY
HAVE BUMPED UP THE CURRENT QPF VALUES TO AROUND 2 INCHES OVER MUCH
OF THE WESTERN FLORIDA PANHANDLE AND ADJACENT ALABAMA COUNTIES
MOSTLY DUE TO TRAINING CELLS IN THE VICINITY OF THE BETTER LIFT OR
DYNAMIC FORCING ALOFT ASSOCIATED WITH UPPER JET SHIFTING EAST.
SLIGHTLY BETTER MOISTURE OR THETA E VALUES ARE ALSO NOTED IN THE
GUIDANCE SUPPORTING THE BETTER QPF VALUES IN OUR COASTAL AND SE
AREAS. AS FOR TEMPS WILL GO WARMER THEN THE COOLER MET GUIDANCE FOR
MOST INLAND AREAS AWAY FROM THE COAST...AND STAY CLOSE OR UNDERCUT
THE GUIDANCE A DEGREE OR TWO NEAR IMMEDIATE COAST DUE TO THE COOLER
NEAR SHORE WATERS. 32/EE
THURSDAY THROUGH FRIDAY NIGHT...COLD FRONT WILL BE OVER THE FLORIDA
PENINSULA BY THURSDAY MORNING...TAKING THE RAIN AND THUNDERSTORMS
WITH IT. THE REMAINDER OF THE SHORT TERM WILL BE DRY AND COOL. HIGH
THURSDAY AND FRIDAY MOSTLY MID 60S WITH THE COOLEST MORNING BEING
FRIDAY MORNING WITH MID TO LOW 30S GENERALLY NORTH OF AN ANDALUSIA
TO CHATOM LINE AND MID TO UPPER 30S SOUTH TO THE COAST. FRIDAY NIGHT
LOWS WILL BE LOWEST OVER THE EASTERN SECTIONS WHERE LOWS WILL
APPROACH FREEZING AGAIN TO THE EAST OF A GREENVILLE TO CRESTVIEW
LINE. POSSIBILITY THAT A FREEZE WATCH OR WARNING MAY BE NEEDED FOR A
FEW AREAS SINCE ITS BEEN A WHILE SINCE WE HAVE HAD TEMPERATURES THAT
COOL. /11
.LONG TERM...(SATURDAY THROUGH TUESDAY)AFTER A COOL START
TEMPERATURES WILL WARM NICELY INTO THE LOWER 70S ON SATURDAY. THE
SURFACE HIGH MOVES EAST OF THE FORECAST AREA SATURDAY WITH THE WINDS
TURNING SOUTHEAST UNDER A ZONAL UPPER FLOW. SURFACE HIGH GRADUALLY
BREAKS DOWN BY SUNDAY AS A SHORT WAVE ROLLS EAST OUT OF THE SOUTHERN
ROCKIES. THIS WAVE WILL SPREAD CLOUDS ACROSS THE AREA SUNDAY AND
SUNDAY NIGHT. THE EURO IS A BIT MORE ROBUST WITH THE SHORT WAVE BUT
BOTH THE GFS AND EURO GENERATE SOME RAIN FOR MONDAY AND MONDAY
NIGHT. GIVEN TIME OF YEAR...WENT AHEAD AND MADE THE WEATHER GRIDS
THUNDER VS SHOWERS ALTHOUGH POPS ARE ON THE LOW END. TEMPERATURES
MOSTLY 50S TO 70S.
&&
.MARINE...A STRONG SOUTHERLY WIND FLOW WILL CONTINUE THROUGH EARLY
THIS EVENING AHEAD A COLD FRONT APPROACHING FROM THE WEST. SEAS WILL
BUILD TO 6 TO 8 FEET OUT TO 60 NM WITH ROUGH CONDITIONS OVER AREA
BAYS AND SOUNDS. NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED
AHEAD OF THE FRONT WITH SOME STORMS BECOMING STRONG TO SEVERE
POSSIBLY ACCOMPANIED WITH WIND VELOCITIES IN EXCESS OF 50 KNOTS AND
VERY STRONG WATERSPOUTS MOVING NORTHWARD TOWARDS THE COAST. THE
THUNDERSTORM THREAT WILL DECREASE BY LATE THIS AFTERNOON AS THE MAIN
UPPER LEVEL FORCING BEGINS TO PULLOUT TO THE ENE. A STRONG OFFSHORE
FLOW IS EXPECTED IN THE WAKE OF THE FRONT BEGINNING LATE TONIGHT
CONTINUING THROUGH MIDDAY THURSDAY...THEN GRADUALLY DECREASING
THROUGH EARLY FRIDAY MORNING. SEAS WILL INITIALLY RANGE FROM 3 TO 5
FEET NEAR SHORE AND 5 TO 8 FEET WELL OFFSHORE THEN GRADUALLY
DECREASE LATE THU THROUGH FRI MORNING. A LIGHT NORTHERLY FLOW WILL
CONTINUE OVER THE MARINE AREA THROUGH MIDDAY FRIDAY BECOMING
SOUTHWEST BY AFTERNOON AS HIGH PRESSURE OVER THE NORTH CENTRAL GULF
BEGINS TO SHIFT EAST. 32/EE
&&
.AVIATION...BKN TO OVC CEILINGS AROUND 1K FT LOWERING TO AROUND 500
FT AT TIMES IN HEAVY RAIN AND THUNDERSTORMS...CONTINUING THROUGH
EARLY THIS EVENING. SOME THUNDERSTORMS WILL BECOME SEVERE FROM NOW
THROUGH EARLY THIS AFTERNOON ACCOMPANIED BY WINDS IN EXCESS OF 58
MPH...LARGE HAIL AND STRONG TORNADOES. WINDS WILL CONTINUE FROM THE
SOUTHEAST AT 15 TO 20 KNOTS WITH GUSTS TO AROUND 30 KNOTS AT
TIMES...ESPECIALLY NEAR SHOWERS AND THUNDERSTORMS THROUGH MID TO
LATE AFTERNOON...FOLLOWED BY A COLD FRONT MOVING IN FROM THE WEST BY
EARLY THIS EVENING...RESULTING IN A NORTHERLY FLOW AT 12 TO 17 KTS
THROUGH 12Z THU. CLOUDS BASES WILL STEADILY LIFT BEHIND THE FRONT
MOSTLY BEFORE 06Z THU. 32/EE
&&
.FIRE WEATHER...RAIN AND THUNDERSTORMS...SOME SEVERE ALONG WITH
HEAVY RAIN WILL SPREAD EAST ACROSS THE AREA TODAY. WILL CONTINUE THE
FIRE WEATHER WATCH FOR THURSDAY OVER THE PANHANDLE DUE TO 20 FOOT
NORTHWEST WINDS NEAR OR ABOVE 15 MPH AND LOWEST AFTERNOON HUMIDITY
BETWEEN 30 AND 35 PERCENT.
&&
.PRELIMINARY POINT TEMPS/POPS...
MOBILE 72 45 64 38 / 100 20 00 00
PENSACOLA 70 49 64 41 / 100 30 00 00
DESTIN 70 51 63 43 / 100 50 00 00
EVERGREEN 71 45 62 33 / 100 30 05 00
WAYNESBORO 74 41 62 33 / 100 05 00 00
CAMDEN 71 43 61 32 / 100 20 05 00
CRESTVIEW 71 49 65 35 / 100 40 00 00
&&
.MOB WATCHES/WARNINGS/ADVISORIES...
AL...WIND ADVISORY UNTIL 6 PM WEDNESDAY FOR THE FOLLOWING ZONES:
BUTLER...CHOCTAW...CLARKE...CONECUH...COVINGTON...
CRENSHAW...ESCAMBIA...LOWER BALDWIN...LOWER MOBILE...
MONROE...UPPER BALDWIN...UPPER MOBILE...WASHINGTON...AND
WILCOX.
FLASH FLOOD WATCH UNTIL 6 PM WEDNESDAY FOR THE FOLLOWING ZONES:
BUTLER...CHOCTAW...CLARKE...CONECUH...COVINGTON...
CRENSHAW...ESCAMBIA...LOWER BALDWIN...LOWER MOBILE...
MONROE...UPPER BALDWIN...UPPER MOBILE...WASHINGTON...AND
WILCOX.
FL...FIRE WEATHER WATCH FROM NOON THURSDAY TO 5 PM THURSDAY FOR THE
FOLLOWING ZONES: COASTAL ESCAMBIA...COASTAL OKALOOSA...
COASTAL SANTA ROSA...INLAND ESCAMBIA...INLAND OKALOOSA...
AND INLAND SANTA ROSA.
FLASH FLOOD WATCH UNTIL 6 PM WEDNESDAY FOR THE FOLLOWING ZONES:
COASTAL ESCAMBIA...COASTAL OKALOOSA...COASTAL SANTA ROSA...
INLAND ESCAMBIA...INLAND OKALOOSA...AND INLAND SANTA ROSA.
WIND ADVISORY UNTIL 6 PM WEDNESDAY FOR THE FOLLOWING ZONES:
COASTAL ESCAMBIA...COASTAL OKALOOSA...COASTAL SANTA ROSA...
INLAND ESCAMBIA...INLAND OKALOOSA...AND INLAND SANTA ROSA.
HIGH SURF ADVISORY UNTIL 9 PM WEDNESDAY FOR THE FOLLOWING ZONES:
COASTAL ESCAMBIA...COASTAL OKALOOSA...AND COASTAL SANTA
ROSA.
MS...FLASH FLOOD WATCH UNTIL 6 PM WEDNESDAY FOR THE FOLLOWING ZONES:
GEORGE...GREENE...PERRY...STONE...AND WAYNE.
WIND ADVISORY UNTIL 6 PM WEDNESDAY FOR THE FOLLOWING ZONES:
GEORGE...GREENE...PERRY...STONE...AND WAYNE.
GM...SMALL CRAFT ADVISORY UNTIL NOON THURSDAY FOR THE FOLLOWING
ZONES: COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20
NM...COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT
20 NM...MOBILE BAY...WATERS FROM DESTIN TO PENSACOLA FL
FROM 20 TO 60 NM...AND WATERS FROM PENSACOLA FL TO
PASCAGOULA MS FROM 20 TO 60 NM.
&&Hazardous weather outlook, Mar 9, 5:55 AM CST, 5 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOBILE AL 555 AM CST WED MAR 9 2011 ALZ051>064-FLZ001>006-GMZ630-650-655-670-675-MSZ067-075-076-078- 079-101200- CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE- LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA- COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-MOBILE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-WAYNE-PERRY- GREENE-STONE-GEORGE- 600 AM CST WED MAR 9 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ALABAMA...SOUTHWEST ALABAMA...THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA...NORTHWEST FLORIDA AND SOUTHEAST MISSISSIPPI. .DAY ONE...TODAY AND TONIGHT. NUMEROUS SHOWERS AND THUNDERSTORMS WILL CONTINUE TO MOVE IN FROM THE WEST IN RESPONSE TO A STRONG UPPER LEVEL DISTURBANCE TRACKING EASTWARD OVER THE NORTHERN GULF STATES. SOME STORMS WILL BECOME SEVERE AT TIMES ACCOMPANIED WITH DAMAGING WINDS...LARGE HAIL AND TORNADOES. SEVERE THUNDERSTORM DEVELOPMENT WILL CONTINUE TO SHIFT EAST TODAY AS THE UPPER LEVEL SYSTEM CONTINUES TO APPROACH FROM THE WEST. DUE TO THE STRONG DYNAMICALLY FORCING ALOFT WITH THIS SYSTEM AND DEEP ATMOSPHERIC MOISTURE IN PLACE THE POTENTIAL FOR FLASH FLOODING EXISTS ESPECIALLY OVER WESTERN AND NORTHERN SECTIONS OF THE FORECAST AREA THIS MORNING THEN TRANSITIONING TO THE WESTERN FLORIDA PANHANDLE AND THE ADJACENT ALABAMA COUNTIES LATER THIS MORNING CONTINUING THROUGH MID TO LATE AFTERNOON. RAINFALL TOTALS COULD REACH 5 TO 7 INCHES LOCALLY OVER THE WESTERN AND NORTHERN SECTIONS OF THE FORECAST AREA THIS MORNING AND 3 TO 5 INCHES LOCALLY OVER THE WESTERN FLORIDA PANHANDLE AND THE ADJACENT ALABAMA COUNTIES LATE THIS MORNING AND THIS AFTERNOON. RAINFALL TOTALS COUNTY WIDE WILL LIKELY REACH 2 TO 3 INCHES IN THESE AREAS TO THE NORTH AND SOUTH. A STRONG SOUTHERLY WIND FLOW WILL CONTINUE TO MAKE HAZARDOUS CONDITIONS FOR SMALL CRAFT THROUGH THIS AFTERNOON FOLLOWED BY STRONG OFFSHORE FLOW THROUGH TONIGHT. HAZARDOUS SURF CONDITIONS WILL CONTINUE ALONG AREA BEACHES THROUGH THIS AFTERNOON. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. A STRONG OFFSHORE FLOW WILL CONTINUE TO GIVE WAY TO HAZARDOUS CONDITIONS FOR SMALL CRAFT THROUGH EARLY THURSDAY AFTERNOON. NORTHERLY WINDS AND SEAS WILL THEN GRADUALLY DECREASE THROUGH FRIDAY MORNING. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF EMERGENCY MANAGEMENT AND SPOTTER INFORMATION WILL CONTINUE THROUGH MOST OF TODAY. THE THUNDERSTORM THREAT WILL DECREASE FROM WEST TO EAST BEGINNING LATER THIS MORNING...EXITING THE EASTERN PART OF THE FORECAST AREA BY LATE THIS AFTERNOON OR EARLY THIS EVENING. STAY TUNED FOR FURTHER UPDATES THROUGHOUT THE DAY.
In the hours before
Local storm report, Mar 9, 9:36 AM CST, 1 hour 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
936 AM CST WED MAR 09 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0931 AM TORNADO SILVERHILL 30.55N 87.75W
03/09/2011 BALDWIN AL EMERGENCY MNGR
BALDWIN COUNTY EMA REPORTING DAMAGE IN THE FORM OF
SEVERAL ROOFS BLOWN OFF HOUSES. STREETS AFFECTED INCLUDE
FIRST AND FOURTH STREET AS WELL AS HIGHWAY 104 AND FOURTH
STREET.
&&
CUPOLocal storm report, Mar 9, 10:06 AM CST, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
1006 AM CST WED MAR 09 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1001 AM HAIL 10 NW PENSACOLA 30.52N 87.31W
03/09/2011 E1.00 INCH ESCAMBIA FL EMERGENCY MNGR
HAIL REPORTED ALONG TEN MILE ROAD NORTH OF PENSACOLA.
&&
CUPOLocal storm report, Mar 9, 10:17 AM CST, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
1017 AM CST WED MAR 09 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0932 AM TSTM WND DMG ANDALUSIA 31.31N 86.48W
03/09/2011 COVINGTON AL EMERGENCY MNGR
TREES AND POWER LINES DOWN NEAR AIRPORT ROAD AND SOUTH
BYPASS.
&&
CUPOLocal storm report, Mar 9, 10:23 AM CST, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
1023 AM CST WED MAR 09 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0923 AM TORNADO WALNUT HILL 30.89N 87.51W
03/09/2011 ESCAMBIA FL EMERGENCY MNGR
DAMAGE TO AN UNKNOWN NUMBER OF HOMES WERE REPORTED WITH
TREES DOWNED ON THE HOMES. CONFIRMED BY EMERGENCY
MANAGER.
&&
CUPOLocal storm report, Mar 9, 10:39 AM CST, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
1039 AM CST WED MAR 09 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0930 AM TSTM WND DMG MCDAVID 30.87N 87.32W
03/09/2011 ESCAMBIA FL FIRE DEPT/RESCUE
ESCAMBIA COUNTY 911 REPORTED FIVE STRUCTURES WITH HEAVY
DAMAGE ALONG THE TWO-HUNDRED BLOCK OF MAIN STREET.
&&
CUPOLocal storm report, Mar 9, 10:41 AM CST, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
1041 AM CST WED MAR 09 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1016 AM TORNADO MILTON 30.62N 87.03W
03/09/2011 SANTA ROSA FL TRAINED SPOTTER
STREET SIGN BENT OVER AND A TREE DOWN IN YARD NEAR THE
FIVE THOUSAND BLOCK OF ALABAMA STREET.
&&
CUPOThe office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 8, 7:11 PM CST | Severe Thunderstorm Warning | MOB | Mobile, Washington | 34 min |
| Mar 8, 8:23 PM CST | Severe Thunderstorm Warning | MOB | Washington | 37 min |
| Mar 8, 9:04 PM CST | Severe Thunderstorm Warning | MOB | Clarke, Washington | 41 min |
| Mar 8, 9:44 PM CST | Severe Thunderstorm Warning | MOB | Clarke, Washington, Wilcox | 46 min |
| Mar 9, 1:32 AM CST | Flash Flood Warning | MOB | Choctaw | 118 min |
| Mar 9, 4:20 AM CST | Flash Flood Warning | MOB | Choctaw | 6 hr |
| Mar 9, 4:22 AM CST | Severe Thunderstorm Warning | MOB | Choctaw | 38 min |
| Mar 9, 4:32 AM CST | Tornado Warning | MOB | Choctaw | 33 min |
| Mar 9, 5:07 AM CST | Flash Flood Warning | MOB | Choctaw | 6 hr |
| Mar 9, 5:40 AM CST | Tornado Warning | MOB | Choctaw, Clarke | 33 min |
| Mar 9, 5:51 AM CST | Flash Flood Warning | MOB | Clarke, Washington, Wilcox | 6 hr |
| Mar 9, 6:37 AM CST | Tornado Warning | MOB | Washington | 17 min |
| Mar 9, 7:08 AM CST | Severe Thunderstorm Warning | MOB | Baldwin, Mobile, Washington | 52 min |
| Mar 9, 7:26 AM CST | Flash Flood Warning | MOB | Baldwin, Clarke, Mobile, Washington | 6 hr |
| Mar 9, 7:33 AM CST | Flash Flood Warning | MOB | Monroe | 6 hr |
| Mar 9, 7:52 AM CST | Severe Thunderstorm Warning | MOB | Baldwin, Mobile | 83 min |
| Mar 9, 7:54 AM CST | Special Marine Warning | MOB | 81 min | |
| Mar 9, 8:01 AM CST | Tornado Warning | MOB | Baldwin, Mobile | 44 min |
| Mar 9, 8:14 AM CST | Severe Thunderstorm Warning | MOB | Conecuh, Covington, Escambia | 61 min |
| Mar 9, 8:27 AM CST | Tornado Warning | MOB | Baldwin, Mobile | 63 min |
| Mar 9, 8:35 AM CST | Tornado Warning | MOB | Conecuh, Covington, Escambia | 40 min |
| Mar 9, 8:41 AM CST | Flash Flood Warning | MOB | Baldwin, Mobile | 4 hr |
| Mar 9, 8:48 AM CST | Flash Flood Warning | MOB | Conecuh, Escambia | 5 hr |
| Mar 9, 8:50 AM CST | Severe Thunderstorm Warning | MOB | Butler, Conecuh, Covington, Crenshaw | 40 min |
| Mar 9, 9:02 AM CST | Severe Thunderstorm Warning | MOB | Baldwin, Escambia | 58 min |
| Mar 9, 9:10 AM CST | Severe Thunderstorm Warning | MOB | Butler, Conecuh, Covington, Crenshaw, Escambia | 65 min |
| Mar 9, 9:10 AM CST | Tornado Warning | MOB | Baldwin | 50 min |
| Mar 9, 9:16 AM CST | Tornado Warning | MOB | Baldwin | 44 min |
| Mar 9, 9:16 AM CST | Tornado Warning | MOB | Covington | 59 min |
| Mar 9, 9:19 AM CST | Special Marine Warning | MOB | 116 min | |
| Mar 9, 9:23 AM CST | Special Marine Warning | MOB | 97 min | |
| Mar 9, 9:25 AM CST | Flash Flood Warning | MOB | Baldwin | 6 hr |
| Mar 9, 9:26 AM CST | Tornado Warning | MOB | Baldwin, Escambia | 49 min |
| Mar 9, 9:26 AM CST | Tornado Warning | MOB | Covington, Crenshaw | 26 min |
| Mar 9, 9:36 AM CST | Flash Flood Warning | MOB | Conecuh, Covington, Escambia | 114 min |
| Mar 9, 9:40 AM CST | Tornado Warning | MOB | Baldwin | 50 min |
| Mar 9, 9:44 AM CST | Areal Flood Advisory | MOB | Butler, Conecuh, Covington, Crenshaw | 4 hr |
| Mar 9, 9:54 AM CST | Tornado Warning | MOB | Covington | 25 min |
| Mar 9, 10:09 AM CST | Severe Thunderstorm Warning | MOB | Covington | 66 min |
| Mar 9, 10:22 AM CST | Areal Flood Warning | MOB | Choctaw | 5 hr |
| Mar 9, 10:55 AM CST | Special Marine Warning | MOB | 80 min | |
| Mar 9, 11:14 AM CST | Tornado Warning | MOB | Baldwin | 61 min |
| Mar 9, 11:30 AM CST | River Flood Warning | MOB | Clarke, Monroe, Wilcox | 10 days |
| Mar 9, 11:54 AM CST | Areal Flood Advisory | MOB | Conecuh, Covington, Escambia | 111 min |
| Mar 9, 11:58 AM CST | Special Marine Warning | MOB | 2 hr | |
| Mar 9, 12:00 PM CST | Areal Flood Warning | MOB | Clarke, Washington, Wilcox | 4 hr |
| Mar 9, 2:02 PM CST | Special Marine Warning | MOB | 58 min | |
| Mar 8, 7:01 PM CST | Severe Thunderstorm Warning | MOB | Greene, Perry | 44 min |
| Mar 8, 7:47 PM CST | Severe Thunderstorm Warning | MOB | Greene, Perry, Wayne | 43 min |
| Mar 8, 9:32 PM CST | River Flood Warning | MOB | George, Greene, Perry | 9 days |
| Mar 8, 9:32 PM CST | River Flood Warning | MOB | George, Greene, Jackson | 10 days |
| Mar 9, 5:01 AM CST | Tornado Warning | MOB | Wayne | 44 min |
| Mar 9, 6:00 AM CST | Tornado Warning | MOB | Greene, Perry | 45 min |
| Mar 9, 6:04 AM CST | Tornado Warning | MOB | Perry, Stone | 41 min |
| Mar 9, 6:38 AM CST | Tornado Warning | MOB | George, Greene, Perry, Stone | 37 min |
| Mar 9, 6:41 AM CST | Severe Thunderstorm Warning | MOB | George, Stone | 49 min |
| Mar 9, 11:30 AM CST | River Flood Warning | MOB | Greene, Wayne | 47 hr |
| Mar 9, 11:30 AM CST | River Flood Warning | MOB | Perry | 6 days |
Nearby
Areal Flood Warnings in Alabama, 2011Areal Flood Warnings in Mississippi, 2011Every areal flood warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.